# SDR CA150305005

- Difficulty date: March 4, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8*
- Aircraft time: 13,375 hours
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF, A MASTER WARNING WITH INDICATION OF NR 1 ENG OIL PRESS LOW, RED SOUNDED.  EXECUTED ENG SHUTDOWN IN FLIGHT DRILL, FOLLOWED BY NR 1 ENG SHUTDOWN INFLIGHT CHECKLIST.  MX ALONG WITH REP TROUBLESHOOTS.  FOUND FLAKES ON THE RGB CHIP DETECT, FUZZ ON THE TURBO MACHINERY CHIP DETECT, NO OIL ON THE DIP STICK, NOR IN SIGHT GLASS.  FILTERS REMOVED, BOTH CONTAMINATED. OIL FOUND POOLED IN HOT SECTION, ENG CHANGE TO BE CARRIED OUT.
